×

zbMATH — the first resource for mathematics

Natural structures on semigroups with involution. (English) Zbl 0395.20044

MSC:
20M99 Semigroups
06F05 Ordered semigroups and monoids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sterling K. Berberian, Baer *-rings, Springer-Verlag, New York-Berlin, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 195. · Zbl 0242.16008
[2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. II, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1967. · Zbl 0178.01203
[3] D. J. Foulis, Relative inverses in Baer *-semigroups, Michigan Math. J. 10 (1963), 65 – 84. · Zbl 0116.25404
[4] I. N. Herstein, On rings with involution, Canad. J. Math. 26 (1974), 794 – 799. · Zbl 0286.16009
[5] Irving Kaplansky, Rings of operators, W. A. Benjamin, Inc., New York-Amsterdam, 1968. · Zbl 0174.18503
[6] R. Penrose, A generalized inverse for matrices, Proc. Cambridge Philos. Soc. 51 (1955), 406 – 413. · Zbl 0065.24603
[7] N. S. Urquhart, Computation of generalized inverse matrices which satisfy specified conditions, SIAM Rev. 10 (1968), 216 – 218. · Zbl 0157.07003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.